It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Diane on September 01, 2000 at 21:57:08:

In Reply to: Covera-HS posted by Kelly on May 10, 2000 at 14:18:07:

: My father has recently started taking Covera-hs.He is experiencing alot of stomach problems.Can anybody give me any information on this drug.

My son started Covera-HS as a migraine prevention 1 1/2 weeks ago and he has had a constant headache since and also stomach upset. I am stopping giving him the Covera-HS and we shall see if his all the time headache stops. Diane


Follow Ups

All times are GMT -7. The time now is 10:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!